# SDR R61A2021041100326

- Difficulty date: March 17, 2021
- Submitted: April 11, 2021
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 35,989 hours, 27,561 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - FR 84 CROSS BEAM SCRATCHED AND CORRODED AS MARKED ALONG ENTIRE LENGTH FROM STR17L TO STR 17R.  CUT OUT DAMAGE AREA, FABRICATED ''L'' ANGLES ,FILLER, SHIMS AND INSTALLED REPAIR PARTS FOR CROSSBEAM FRAME 84 REFER ETD2021-170-008524. RESTORED SURFACE PROTECTION AND EGDE SEAL REFER SRM 51--23-06 AND SRM 51-21-02.
